# SDR SWIA202055883

- Difficulty date: November 29, 2020
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 31,056 hours, 21,309 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FS 533.00 FRAME HAS CORROSION AFT SIDE BETWEEN STGR 26L AND 27.   (C-CHECK) RO 2/1/2021   REPAIRED  FS 533.00 FRAME AFT SIDE BETWEEN STGR 26L AND 27. REF MHI RJ REO 690-53-31-538 REV -- DATED 2020-12-16. PRESSURE CHECK GOOD AND SEE CONTINUATION CARD FOR DETAILS
